スポーツビット

<ウェブサイト名>

<現在の時刻>

出典: 標準

       青山学院大学 研究者情報    English >>       TOPページ    基幹教員 担当科目 専門分野及び関連分野 学歴・学位 職歴 所属学会 賞 研究課題・受託研究・科研費 研究業績(著書・論文等) 研究業績(招待講演) 研究業績(学会発表)     (最終更新日:2024-03-30 11:51:28)   ナカタ ユキヒコ   NAKATA Yukihiko   中田 行彦    所属   青山学院大学  理工学部 数理サイエンス学科    職種   准教授 ■ 基幹教員 主要授業科目担当 ■ 担当科目 解析学IA, 解析学IB, 数学演習, 解析学III, 解析学III演習, 微分方程式I, 微分方程式I演習, 微分方程式III, 計算機応用実習, 非線形数理, 関数方程式 ■ 専門分野及び関連分野 微分方程式論, 数理生物学 (キーワード:遅延微分方程式、力学系、数理生物学)  ■ 学歴・学位 1. 早稲田大学 理工学部 数理科学科 卒業 2. 早稲田大学 学士(理学) 3. 早稲田大学大学院 理工学研究科 数理科学専攻 修士課程修了 4. 早稲田大学 修士(理学) 5. 早稲田大学大学院 基幹理工学研究科 数学応用数理専攻 博士後期課程 修了 6. 早稲田大学 博士(理学) 5件表示 全件表示(6件) ■ 職歴 1. 2010/06~2012/05 バスク応用数学研究所 博士研究員 2. 2012/06~2014/03 セゲド大学ボヤイ研究所 博士研究員 3. 2014/04~2016/03 東京大学 大学院数理科学研究科 日本学術研究会特別研究員(PD) 4. 2016/04~2018/03 島根大学 大学院総合理工学研究科数理科学領域 講師 5. 2018/04~2020/03 島根大学 学術研究院理工学系 講師 6. 2020/04~2021/03 青山学院大学 理工学部 物理・数理学科 准教授 7. 2021/04~ 青山学院大学 理工学部 数理サイエンス学科 准教授 5件表示 全件表示(7件) ■ 所属学会 1. 2010/04 日本数理生物学会 2. 2021/01~2022/12 ∟ 学会事務局 幹事長 3. 2023/01~2024/12 ∟ 運営委員 4. 日本応用数理学会 5. 2018/04~2021/03 ∟ 応用数理編集委員 6. 2021/04~2024/03 ∟ JSIAM Letters 幹事編集委員 7. 日本数学会 5件表示 全件表示(7件) ■ 賞 1. 2015/08 日本数理生物学会 日本数理生物学会 研究奨励賞 2. 2023 日本応用数理学会 論文賞・ベストオーサー賞 2023年度 (JJIAM論文賞) ■ 研究課題・受託研究・科研費 1. 2014/09~2016/08  構造化個体群における感染症ダイナミクスの数学的研究 二国間交流事業  2. 2016/04~2021/03  遅延方程式により定式化される感染症モデルの数理解析:免疫減衰と不安定性 若手研究(B)  3. 2019/04~  タイムラグが誘導する解の特異性形成の機構解明と解のダイナミクスの数理解析 挑戦的研究(萌芽) (キーワード:遅延微分方程式、解の爆発、周期解、安定性、解のダイナミクス、タイムラグ) 4. 2020/04~2024/03  分布型の時間遅れをもつ微分方程式の周期解と非線形現象への応用 基盤研究(C) (キーワード:時間遅れをもつ微分方程式、周期解、安定性、ダイナミクス、ハミルトン系、微分方程式、時間遅れ、楕円関数、数理生物学) 5. 2023/04~2025/03  都市における日頃の外出行動と感染症:自宅回帰の視点を用いた研究の新展開 二国間交流事業  ■ 研究業績(著書・論文等) 1. 論文  A note on blow-up solutions for a scalar differential equation with a discrete delay Japan Journal of Industrial and Applied Mathematics 39(3),pp.959-971 (共著) 2022 2. 論文  Correction to: A note on blow-up solutions for a scalar differential equation with a discrete delay Japan Journal of Industrial and Applied Mathematics 39(3),pp.1109-1109 (共著) 2022 3. 論文  Estimating the comprehensive overview of Oncorhynchus masou virus disease outbreak in Rainbow trout using mortality data: Coupling data on experimental infection and field observation by mathematical modeling Aquaculture 554,pp.738165 (共著) 2022 4. 論文  時間遅れをもつ微分方程式の対称的な周期解について 第42回発展方程式若手セミナー 51-60頁 (単著) 2022 5. 論文  Delay-induced blow-up in a planar oscillation model Japan Journal of Industrial and Applied Mathematics 38(3),pp.1037-1061 (共著) 2021 6. 論文  Existence of a period two solution of a delay differential equation  14(3),1103-1110頁 (単著) 2021 7. 論文  Note on the uniqueness of an endemic equilibrium of an epidemic model with boosting of immunity Journal of Biological Systems 29(02),pp.291-302 (共著) 2021 8. 論文  An explicit periodic solution of a delay differential equation Journal of Dynamics and Differential Equations 32(1),pp.163-179 (単著) 2020 9. 論文  Pharmacological interventions for preventing clotting of extracorporeal circuits during continuous renal replacement therapy Cochrane Database of Systematic Reviews (12),pp.CD012467 (共著) 2020 10. 論文  The age distribution of mortality from novel coronavirus disease (COVID-19) suggests no large difference of susceptibility by age Scientific Reports 10(1),pp.16642 (共著) 2020 11. 論文  Dialysate temperature reduction for intradialytic hypotension for people with chronic kidney disease requiring haemodialysis   (共著) 2019 12. 論文  Epidemic dynamics with a time-varying susceptibility due to repeated infections Journal of Biological Dynamics 13(1),pp.567-585 (共著) 2019 13. 論文  Stability analysis of a state-dependent delay differential equation for cell maturation: analytical and numerical methods Journal of Mathematical Biology 79(1),pp.281-328 (共著) 2019 14. 論文  The change of susceptibility following infection can induce failure to predict outbreak potential by $\mathcal{R}_{0}$ Mathematical Biosciences and Engineering 16(2),pp.813-830 (共著) 2019 15. 論文  Dynamics of an ultra-discrete SIR epidemic model with time delay Mathematical Biosciences and Engineering 15,pp.653-666 (共著) 2018 16. 論文  Global stability of an SIS epidemic model with a finite infectious period Differential Integral Equations 31,pp.161-172 (共著) 2018 17. 論文  Third‐line systemic chemotherapy for small cell lung cancer Cochrane Database of Systematic Reviews  (共著) 2018 18. 論文  Unbounded and blow-up solutions for a delay logistic equation with positive feedback Communications on Pure & Applied Analysis 17(6),pp.2845-2854 (共著) 2018 19. 論文  ある振動モデルにおける時間遅延誘導爆発について 数理解析研究所講究録 2080,18-24頁 (共著) 2018 20. 論文  Convergence of a logistic type ultra-discrete model  2017,pp.7893049 (共著) 2017 21. 論文  SNSの流行を記述する数理モデルの最終規模方程式について 数理解析研究所講究録 2032,34-37頁 (共著) 2017 22. 論文  Ultrasonography for confirmation of gastric tube placement Cochrane Database of Systematic Review  (共著) 2017 23. 論文  Note on stability conditions for structured population dynamics models Electronic Journal of Qualitative Theory of Differential Equations 78,pp.1-14 (単著) 2016 24. 論文  Note on stability of an SIRS epidemic model 数理解析研究所講究録 1994,pp.6-11 (単著) 2016 25. 論文  On the characteristic equation $\lambda =\alpha _{1}+(\alpha _{2}+\alpha _{3}\lambda )e^{-\lambda }$ and its use in the context of a cell population model Journal of Mathematical Biology 72(4),pp.877-908 (共著) 2016 26. 論文  Delay equation formulation for an epidemic model with waning immunity: an application to mycoplasma pneumoniae IFAC-PapersOnLine 48(18),pp.132-135 (共著) 2015 27. 論文  Global analysis for spread of infectious diseases via transportation networks Journal of Mathematical Biology 70,pp.1411-1456 (共著) 2015 28. 論文  Global dynamics of a delay differential system of a two-patch SIS-model with transport-related infections Mathematica Bohemica 140(2),pp.171-193 (共著) 2015 29. 論文  The determinant of periodicity in Mycoplasma pneumoniae incidence: an insight from mathematical modelling Scientific Reports 5(1),pp.14473 (共著) 2015 30. 論文  Transmission dynamics and final epidemic size of Ebola Virus Disease outbreaks with varying interventions PLOS ONE 10(7),pp.e0131398 (共著) 2015 31. 論文  Visualisation of stability regions for logistic difference equations with multiple delays 数理解析研究所講究録 (1937),pp.32-41 (共著) 2015 32. 論文  Malaria dynamics with long incubation period in hosts  68(9),pp.915-930 (共著) 2014 33. 論文  Stability analysis of a renewal equation for cell population dynamics with quiescence SIAM Journal on Applied Mathematics 74(4),pp.1266-1297 (共著) 2014 34. 論文  Stability and bifurcation analysis of epidemic models with saturated incidence rates: An application to a nonmonotone incidence rate Mathematical Biosciences and Engineering 11(4),pp.785-805 (共著) 2014 35. 論文  Stability of epidemic models with waning immunity SUT Journal of Mathematics 50(2),pp.205-245 (共著) 2014 36. 論文  Global dynamics of two-compartment models for cell production systems with regulatory mechanisms Mathematical Biosciences 245(2),pp.258-268 (共著) 2013 37. 論文  Complete global dynamics of a delayed viral infection model with lytic and nonlytic effectors SeMA Journal 60(1),pp.27-50 (共著) 2012 38. 論文  Global dynamics of a delayed SIRS epidemic model with a wide class of nonlinear incidence rates Journal of Applied Mathematics and Computing 39,pp.15-34 (共著) 2012 39. 論文  Global dynamics of difference equations for SIR epidemic models with a class of nonlinear incidence rates Journal of Difference Equations and Applications 18(7),pp.1163-1181 (共著) 2012 40. 論文  Global stability for a discrete epidemic model for disease with immunity and latency spreading in a heterogeneous host population Nonlinear Analysis: Real World Applications 13(1),pp.258-274 (共著) 2012 41. 論文  Global stability for a discrete SIS epidemic model with immigration of infectives Journal of Difference Equations and Applications 18(11),pp.1913-1924 (共著) 2012 42. 論文  Global stability of SIRS epidemic models with a class of nonlinear incidence rates and distributed delays Acta Mathematica Scientia 32(3),pp.851-865 (共著) 2012 43. 論文  Lyapunov functional techniques for the global stability analysis of a delayed SIRS epidemic model Nonlinear Analysis: Real World Applications 13(5),pp.2120-2133 (共著) 2012 44. 論文  On a generalization of the global attractivity for a periodically forced Pielou's equation  18(3),pp.375-396 (共著) 2012 45. 論文  Permanence and extinction for a nonautonomous SEIRS epidemic model Applied Mathematics and Computation 218(18),pp.9321-9331 (共著) 2012 46. 論文  Stability analysis of delayed SIR epidemic models with a class of nonlinear incidence rates Applied Mathematics and Computation 218(9),pp.5327-5336 (共著) 2012 47. 論文  Stability analysis of multi-compartment models for cell production systems Journal of Biological Dynamics 6(sup1),pp.2-18 (共著) 2012 48. 論文  Two types of condition for the global stability of delayed sis epidemic models with nonlinear birth rate and disease induced death rate International Journal of Biomathematics 05(01),pp.1250009 (共著) 2012 49. 論文  Global dynamics of a cell mediated immunity in viral infection models with distributed delays Journal of Mathematical Analysis and Applications 375(1),pp.14-27 (共著) 2011 50. 論文  Global dynamics of a viral infection model with a latent period and Beddington–DeAngelis response Nonlinear Analysis: Theory, Methods & Applications 74(9),pp.2929-2940 (単著) 2011 51. 論文  Global stability of a delayed SIRS epidemic model with a non-monotonic incidence rate Journal of Mathematical Analysis and Applications 377(1),pp.1-14 (共著) 2011 52. 論文  Global stability of SIR epidemic models with a wide class of nonlinear incidence rates and distributed delays Discrete & Continuous Dynamical Systems - B 15(1),pp.61-74 (共著) 2011 53. 論文  Monotone iterative techniques to SIRS epidemic models with nonlinear incidence rates and distributed delays Nonlinear Analysis: Real World Applications 12(4),pp.1897-1910 (共著) 2011 54. 論文  On the global stability of a delayed epidemic model with transport-related infection Nonlinear Analysis: Real World Applications 12(6),pp.3028-3034 (単著) 2011 55. 論文  On the global stability of an SIRS epidemic model with distributed delays  1119-1128頁 (共著) 2011 56. 論文  Permanence and global stability of a class of discrete epidemic models Nonlinear Analysis: Real World Applications 12(4),pp.2105-2117 (共著) 2011 57. 論文  An affirmative answer to “Gopalsamy and Liu’s conjecture” on population models with multiple piecewise constant arguments International Journal of Qualitative Theory of Differential Equations and Applications 4(1),pp.1-20 (共著) 2010 58. 論文  Global asymptotic stability beyond 3/2 type stability for a logistic equation with piecewise constant arguments Nonlinear Analysis: Theory, Methods & Applications 73(10),pp.3179-3194 (単著) 2010 59. 論文  Global dynamics of a class of SEIRS epidemic models in a periodic environment Journal of Mathematical Analysis and Applications 363(1),pp.230-237 (共著) 2010 60. 論文  Global stability for a class of discrete SIR epidemic models Mathematical Biosciences and Engineering 7(2),pp.347-361 (共著) 2010 61. 論文  Global stability of nonautonomous logistic equations with a piecewise constant delay  11(3),pp.2115-2126 (共著) 2010 62. 論文  Lyapunov functional techniques on stability analysis for mathematical models 数理解析研究所講究録 1704,120-127頁 (共著) 2010 63. 論文  Permanence for nonautonomous Lotka–Volterra cooperative systems with delays Nonlinear Analysis: Real World Applications 11(1),pp.528-534 (共著) 2010 64. 論文  時間遅れをもつ感染症モデルにおける平衡解の大域安定性解析 第32回発展方程式若手セミナー若手セミナー報告集 47-56頁 (共著) 2010 65. 論文  Contractivity for nonautonomous logistic equation with piecewise constant delays  1124(1),pp.254-263 (共著) 2009 66. 論文  Permanence for the Lotka–Volterra cooperative system with several delays International Journal of Biomathematics 02(03),pp.267-285 (単著) 2009 67. 論文  伝染病モデルにおける相互ネットワーク構造の違い 数理解析研究所講究録 1556,112-122頁 (共著) 2007 68. その他 人口と感染症の数理はいかに創られてきたか:個体群ダイナミクスの数学史   (共著) 2022/11 5件表示 全件表示(68件) ■ 研究業績(招待講演) 1. 2021/03/18 感染症の数理モデルから現れる時間遅れをもつ微分方程式と解のダイナミクス 2. 2016/09/08 Delay equations for epidemic models ■ 研究業績(学会発表) 1. 2023/08 An epidemic model for reinfection dynamics with heterogeneous susceptibility(ICIAM 2023 (10th International Congress on Industrial and Applied Mathematics), Mathematics of Epidemics: modelling, data analysis, and control) 2. 2023/08 An epidemic model for reinfection dynamics with heterogeneous susceptibility(The 4th International Conference on Dynamics of Differential Equations, in Memory of Jack K. Hale, Fields Institute) 3. 2023/06 Extinction of mosquito population with sterile mosquito release(The 8th CIJK Conference Mathematical analysis of population dynamics, Sono Belle Jeju) 4. 2023/06 Period-two solutions for a class of distributed delay differential equations(12th Colloquium on the Qualitative Theory of Differential Equations) 5. 2023/03 ロジスティック型の遅延微分方程式の連立系について(第12回福島応用数学研究集会) 6. 2022/12 多体系における伝達遅延現象を表す線形遅延微分方程式の解析(2022年度応用数学合同研究集会) 7. 2022/09 いくつかの遅延微分方程式の解の爆発について(日本応用数理学会2022年度年会) 8. 2021/11 分布型の時間遅れをもつ微分方程式の周期解について(RIMS共同研究(公開型)「時間遅れ系と数理科学:理論と応用の新たな展開に向けて」) 9. 2021/09 ある分布型の時間遅れを持つ微分方程式の周期解について(日本応用数理学会年会) 10. 2021/09 感染に伴う感受性変化が導く感染症の流行動態(2021年日本数理生物学会年会) 11. 2021/09 時間遅れをもつ微分方程式の対称的な周期解について(発展方程式若手セミナー) 12. 2021/08/30 On a blow-up phenomenon in scalar delay differential equations(BioMATEmatics An International Conference on Biomathematics and Biostatistics) 13. 2021/07 Periodic solution of a class of distributed delay differential equations(Encontro Nacional da SPM 2021) 14. 2021/01 On a blow-up phenomenon in scalar delay differential equations(Czech-Japanese Seminar in Applied Mathematics 2021) 15. 2020/12 分布型の時間遅れをもつ微分方程式の爆発解について(2020年度応用数学合同研究集会) 16. 2020/09 階段形の非線形関数をもつ遅延微分方程式について(日本応用数理学会年会) 17. 2020/02 分布型の時間遅れをもつ微分方程式の対称的な周期解について(北陸応用数理研究会2020) 18. 2019/09 分布型の時間遅れをもつ微分方程式の周期解について(日本数学会2019年度秋季総合分科会) 19. 2019/07 Period two solutions of distributed delay differential equations(Equadiff 2019) 20. 2019/06 Period two solutions of distributed delay differential equations(11th Colloquium on the Qualitative Theory of Differential Equations) 21. 2019/05 Stability analysis of an epidemic model with boosting of immunity(The Fifth International Conference on Computational and Mathematical Population Dynamics (CMPD5)) 22. 2018/11 Period two solutions of a class of a delay differential equations(RIMS 研究集会「常微分方程式の定性的理論および数理モデル研究への応用」) 23. 2018/09 ある遅延微分方程の陽的な周期解について(日本数学会2018年度秋季総合分科会) 24. 2018/07 Periodic solutions of a delay differential equation(12th AIMS International Conference, Special Session ‘Delay Equations in Population Dynamics’) 25. 2018/03 メタポピュレーション型の感染症数理モデル(情報流の数理) 26. 2017/11 Infection and reinfection dynamics in a heterogeneous susceptible population(RIMS Workshop ‘Theory of Biomathematics and its Applications XIV - Modelling and Analysis for Structured Population Dynamics and its Applications’) 27. 2017/09 Delay equations for epidemic models 個体の再感染-時間遅れ(日本数学会2017年度秋季総合分科会) 28. 2017/05 Delay equations for epidemic models with waning immunity(SIAM Conference on Applications of Dynamical Systems) 29. 2016/11 Delay equations for epidemic models: instability due to waning immunity(数学と現象:Mathematics and Phenomena in Miyazaki) 30. 2016/11 Delay equations for epidmic models: instability due to waning immunity(RIMS共同研究「常微分方程式の定性的理論とその周辺」) 31. 2016/10 Epidemic models with waning immunity(70th Anniversary Conference of the Korean Mathematical Society) 32. 2016/07 Stability of a logistic equation with multiple delays(The 22nd International Conference on Difference Equations and Applications) 33. 2015/11 遅延方程式による感染症モデルの定式化:免疫減衰と再感染(第12回生物数学の理論とその応用) 34. 2015/08 Delay equation formulation for an epidemic model with waning immunity: an application to mycoplasma pneumoniae(4th IFAC Conference on Analysis and Control of Chaotic Systems) 35. 2015/07 On a transcendental equation from an endemic model(10th Colloquium on the Qualitative Theory of Differential Equations, Bolyai Institute) 36. 2015/05 Dynamics of a reinfection epidemic model and an application to a childhood disease(Short Thematic Program on Delay Differential Equations) 37. 2014/02 Age-structured epidemic model with infection during transportation(Szeged Dynamics Days) 38. 2013/09 幹細胞の成熟過程を記述する微分方程式モデル(第23回日本数理生物学会大会) 39. 2013/07 On the logistic equation with two discrete delays(International Conference on Delay Differential and Difference Equations and Applications) 40. 2013/05 Global analysis for spread of an infectious disease via human transportation(Encounters Between Discrete and Continuous Mathematics, Workshop on Dynamical Networks, Numerical Analysis and Ergodic Theor) 41. 2012/07 Compactness property for structured population models by Delay Equations(6th European Congress of Mathematics) 42. 2012/06 Global analysis for spread of an infectious disease via human transportation(BJMT Applied Mathematics Conference 2012) 43. 2011/12 An age structured model describing transitions between quiescent and proliferating cell populations(3rd Swedish Meeting on Mathematics in Biology) 44. 2011/11 Global dynamics of two compartment models for cell production systems with regulatory mechanisms(Interdisciplinary Conference, Modeling in Life Sciences 2011) 45. 2011/06 Analysis of a characteristic equation for a Delay Equation from cell population dynamics(8th European Conference on Mathematical and Theoretical Biology: Annual Meeting of The Society for Mathematical Biology) 46. 2010/10 Stability analysis of multi-compartment models for cell production systems(The 3rd China-Japan Colloquium of Mathematical Biology) 47. 2009/09 Global asymptotic stability beyond 3/2 type stability for a logistic equation with piecewise constant arguments(Workshop on Delay Differential Equations: from theory to applications) 48. 2008/09 Contractivity and global asymptotic stability for nonautonomous Lotka-Volterra ystems with piecewise constant arguments(Mathematical Models in Engineering, Biology and Medicine. International Conference on Boundary Value Problems) 49. 2008/08 Permanence for nonautonomous Lotka-Volterra cooperative systems with several deviating arguments(The 2nd China-Japan Mathematical Colloquim) 5件表示 全件表示(49件)  閉じる   このページの先頭へ Copyright © Aoyama Gakuin University. All Rights Reserved.

カジノパチスロ ライズオブオリンパス オンラインカジノとは?違法性や安全性、評判などを徹底解説 clオッズ
Copyright ©スポーツビット The Paper All rights reserved.